A Truncated Theta Identity of Gauss and Overpartitions into Odd Parts

Mircea Merca, Chun Wang, Ae Ja Yee

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We examine two truncated series derived from a classical theta identity of Gauss. As a consequence, we obtain two infinite families of inequalities for the overpartition function counting the number of overpartitions into odd parts. We provide partition-theoretic interpretations of these results.

Original languageEnglish (US)
Title of host publicationTrends in Mathematics
PublisherSpringer Science and Business Media Deutschland GmbH
Pages553-561
Number of pages9
DOIs
StatePublished - 2021

Publication series

NameTrends in Mathematics
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A Truncated Theta Identity of Gauss and Overpartitions into Odd Parts'. Together they form a unique fingerprint.

Cite this